MathSciNet Relay Station
MathSciNet bibliographic data
MR340558 28A75 (46E35)
Sperner, Emanuel, Jr. Zur Symmetrisierung von Funktionen auf Sphären. (German) Math. Z. 134 (1973), 317–327.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement